Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? United States.
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) A YouTube comment section.
What is your current age, height, weight? 18,5’4", 141 pounds.
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Lexapro/Escitalopram.
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 10MG any day life was hitting me a little too hard.
What condition was being treated with the drug? No condition, I was lied to, they were always revered to as “nerve pills” and something you could just play with on and off any given day, but then again everybody was saying I’m too violent/angry etc, which I guess I was angry all the time for very good reason mind you, but not “violent” unless provoked, it all started with “therapy”.
For how long did you take the drug (weeks/months/years)? I can’t recall.
How old were you, and WHEN (date) did you start the drug? I can’t recall this either.
How old were you when you quit, and WHEN (date) did you quit? 17, I quit in November 2020 but I don’t remember the exact day, I’m 18 now.
How did you quit (cold turkey or taper off)? Cold turkey, of course nobody took me serious when I said it was harmful junk and said I wanted to taper off instead of cold turkey because somebody on another site told me cold turkey was dangerous and could cause permanent damage even, luckily I’m (fairly) ok though.
How long into your usage did you notice the onset of side effects? Not for a long time, I had to go to the forum that warned me about cold turkey and tell the person there that I mysteriously felt better on days I took a Lexapro pill, no testicle pain, no brain zaps stuff like that but still had sexual dysfunction.
Only then did I realize what the problem was, for some reason I never considered Lexapro was causing it, I guess I was enjoying being emotionally blank instead of being in emotional pain all the time too much, Oct 26 2020 is possibly the day, here’s that post I made on the site https://www.medhelp.org/posts/Mens-Health/Testicles-shrunken-for-no-particular-reason-among-other-symptoms/show/3058342
I technically knew a long time ago before then but just didn’t know what the heck was going on and was about to go/thought I was crazy thinking it was my UTI doing it that apparently was gone or at the very least nobody could find it for some reason (I’m past that though luckily) because I had these symptoms the same time as that I think and couldn’t tell the difference, either that or the UTI had similar symptoms that weren’t really listed anywhere else.
What side effects did you experience that have yet to resolve since discontinuation? 1:Little to no semen (the little bit of watery stuff isn’t worth anything).
4:Testicles hurt (if I could even call it that) a lot of the time.
6:Testicles that seem to somehow get WORSE in terms of “size” (lack of), pain and staying pulled WAY up into my body every-time I have to use the bathroom (number 1 or 2 either way it gets worse). 7:Emotions seem all over the place at times, but I guess you reap what you sow, I quit so I can feel SOMETHING again emotionally.
8:Almost forgot to mention orgasm is practically impossible, of course, and even when I do, blegh, not fun/enjoyable, it’s just me being in denial (which I have for a good while now).
9:Rubbery (?) stuck in place feeling (?) genitals.
10: Drinking water also seems to once again somehow make symptoms 4, 5 and 11 worse, which is quite possibly one of the most annoying parts, practically dehydrating myself on purpose then drinking a whole bunch of water at one time then starting the cycle over again repeatedly is really not fun.
11: Testicles pulled up close to my body almost all the time, cold or not, this one seems to be letting up lately but I wouldn’t count on it.
12: Crazy body temperature random hot flashes, little to no sensitivity to cold but at the same time just enough sensitivity for it to be annoying.
13: Water, coffee etc. (especially water) goes right through me sometimes but sometimes not (I think).
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Due to money and not knowing where to start, none.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? I did a hormone test some months ago and apparently “everything’s normal” that’s up for debate.
Anything not listed in the above questions you’d like to share about your experience? No.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug. I already covered this in all the other questions.